# SDR REXA2019111871622

- Difficulty date: October 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036142005
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS1047  BTWN. STGR. 27 AND 26L AT AFT BAGGAGE BAY COMPARTMENT. (CCT) (TCI 200-09).
SUMMARY OF NRC S/N 000290: FRAME FS1047 BTWN. STGR. 27 AND 26L AT AFT BAGGAGE BAY COMPARTMENT WAS REPAIRED WHIT EA NO: CRJ953-09802. REV. IR
